# SDR ASAA2018071125370

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,105 hours, 5,363 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING OBSERVED BOTH CDU'S ON MENU PAGE WITH THE FOLLOWING MESSAGE PROMPTS AVAILABLE: ACARS, ACMS, SAT. FMC WAS NOT AVAILABLE ON EITHER CDU. AS WE APPROACHED THE GATE, THE "FMC" PROMPT REAPPEARED AND NORMAL OPERATION RESUMED. GROUNDED - YES. LEFT FMC PROGRAM FAULT LOGGED. ACCOMPLISHED FIM 34-61 TASK 807, FAULT RESET.  GROUND VERIFICATION TEST PASSED.  NO HISTORY PAST 30 DAYS.
